# SDR DL76L070367

- Difficulty date: April 17, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 66,509 hours, 10,142 cycles
- Engine: Pwa PW4060
- Engine time: 62,642 hours, 13,520 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Part number: PW40603
- Part serial: 724139
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Part time: 62,642 hours, 13,520 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT ACOUSTIC PANEL AT APPROX 3:30 POSITION IS DELAMINATED.  REPAIRED BY REMOVING DELAM AREA AND POTTING AREA IAW B767 - 300 SRM 54-00-01 REPAIR AND FIG 201.  WORKED ON N/R20439 DURING HMV IN GSO.
